# SDR SIMA20150304005

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 10,793 hours, 7,052 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OUTBOARD SPOILERONS & OTBD FLIGHT SPOILER CAUTION MSGS IN FLIGHT WITH FLIGHT SPOILER HANDLE DEPLOYED.  STOWED FLIGHT SPOILERS.  MSG DID NOT EXTINGUISH.  COMPLIED WITH AOM VOL 1 EMER PROCEDURES.  CAUTION MSGS DID NOT EXTINGUISH.  PERFORMED RESET IAW ETN-CR-27-093.  OPERATIONS CHECKED IAW AMM 27-62-01.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
